# SDR IXXA06SMN329S

- Difficulty date: October 6, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: T/E Flap
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT INBOARD FLAP UPPER SKIN HAS NON STANDARD REPAIR AT STATION XW104.000.  REMOVED EXISTING SKIN WITH NON STANDARD REPAIR.  FABRICATED NEW SKIN (AL 2024 T3 0.040”).  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN INTERNAL SURFACE.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN IAW DC8 SRM 51-1-21, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 57-7-1 FIG 1 PAGE 2 ITEM “D”, DC8 SRM 51-1-8B, AND DC8 SRM 51-1-11.
